# SDR UALA2013051603384

- Difficulty date: May 14, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1680 Rbl 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE BS 1680, RBL 52 WEB HAS CORROSION.   BLENDED CORROSION.  PERFORMED HFEC FOR CRACKS, NONE FOUND. INSTALLED DOUBLER, GUSSET PLATE AND GALLEY MOUNTS.  MAJOR REPAIR.
